# SDR AWXA9500375

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Bag Pit
- Part time: 41,581 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND CRACK IN FORWARD BAG PIT DOOR CUTOUT AFT FRAME AT STOP NR 5.  STOP DRILLED CRACK AND INSTALLED REPAIR ANGLE IAW SRM 51 40 3.  TOTAL CYCLES 34804.  (Z)
